# SDR R61A201310020993

- Difficulty date: October 2, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 16,275 hours, 12,988 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Part number: NAS6604D11
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  L-1 DOOR SLIDE ARMING HANDLE LOWER BOLT BOTH BOTTOM SLIDE HOOK ATTACH BOLTS FOUND TO HAVE CORROSION.  MX R & R SLIDE ARMING HANDLE LOWER BOLT BOTH BOTTOM SLIDE HOOK ATTACH BOLTS IAW AMM 20-10-01, 20-10-02. PN NAS660-4D11, BOLT.  ACFT REMAINS UNTIL COMPLETION OF HEAVY CHECK.
